Alert archive / Illinois / Tornado Warnings in 2013

Tornado Warning 23, NWS Quad Cities, IA

June 24, 2013Henry County, Rock Island County, Whiteside County, Illinois

NWS Quad Cities, IA issued this tornado warning at Jun 24, 2013, 3:47 PM CDT for Henry County, Rock Island County, Whiteside County, Illinois. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2013, 3:47 PM CDT (20:47 UTC)
Expired
Jun 24, 2013, 4:30 PM CDT
In force
43 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Henry County, IL, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 32 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 4:39 PM CDTTSTM WND DMGEast Moline, ILMAJOR TREE DAMAGE WITH MANY TREES DOWN. FROM E-SPOTTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 12:14 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1763 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WFUS53 KDVN 242047
TORDVN
ILC073-161-195-242130-
/O.NEW.KDVN.TO.W.0023.130624T2047Z-130624T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
347 PM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN HENRY COUNTY IN NORTHWEST ILLINOIS...
  EAST CENTRAL ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
  SOUTHWESTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...

* UNTIL 430 PM CDT

* AT 342 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR EAST MOLINE...AND MOVING NORTHEAST AT 60
  MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  MORRISON...RAPIDS CITY...OSBORN...ERIE...PROPHETSTOWN...LYNDON...
  JOSLIN...SHADY BEACH...HILLSDALE...SPRING HILL...NEWTON CORNERS...
  PORTLAND CORNERS...FENTON...DENROCK...HAMILTON CORNERS AND
  UNIONVILLE.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 6.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 1 AND 29.

OTHER LOCATIONS AFFECTED INCLUDE BIG BEND STATE FISH AND WILDLIFE
AREA...PROPHETSTOWN STATE RECREATION AREA...ROCK ISLAND COUNTY
FAIRGROUNDS AND WHITESIDE COUNTY FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4164 8982 4144 9045 4150 9049 4158 9036
      4158 9035 4160 9034 4182 8998
TIME...MOT...LOC 2047Z 237DEG 52KT 4152 9035

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

DLF
2 follow-up statements
027 
WWUS53 KDVN 242100
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
400 PM CDT MON JUN 24 2013

ILC073-161-195-242130-
/O.CON.KDVN.TO.W.0023.000000T0000Z-130624T2130Z/
HENRY IL-ROCK ISLAND IL-WHITESIDE IL-
400 PM CDT MON JUN 24 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN WHITESIDE...
NORTHEASTERN ROCK ISLAND AND NORTH CENTRAL HENRY COUNTIES UNTIL 430
PM CDT...

AT 355 PM CDT...A SEVERE SQUALL LINE CAPABLE OF PRODUCING TORNADOES
THAT MAY NOT BE VISIBLE DUE TO HEAVY RAIN WAS LOCATED 6 MILES
NORTHEAST OF OSBORN...AND MOVING NORTHEAST AT 60 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
ERIE...PROPHETSTOWN...LYNDON...SPRING HILL...NEWTON CORNERS...
PORTLAND CORNERS...FENTON...DENROCK...HAMILTON CORNERS AND
UNIONVILLE.

THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 1 AND 28.

OTHER LOCATIONS AFFECTED INCLUDE BIG BEND STATE FISH AND WILDLIFE
AREA...PROPHETSTOWN STATE RECREATION AREA AND WHITESIDE COUNTY
FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

&&

LAT...LON 4149 9030 4159 9035 4160 9034 4182 8998
      4164 8982
TIME...MOT...LOC 2059Z 237DEG 52KT 4162 9014

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

DLF
198 
WWUS53 KDVN 242122
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
422 PM CDT MON JUN 24 2013

ILC073-161-195-242132-
/O.EXP.KDVN.TO.W.0023.000000T0000Z-130624T2130Z/
HENRY IL-ROCK ISLAND IL-WHITESIDE IL-
422 PM CDT MON JUN 24 2013

...THE TORNADO WARNING FOR SOUTHWESTERN WHITESIDE...NORTHEASTERN ROCK
ISLAND AND NORTH CENTRAL HENRY COUNTIES WILL EXPIRE AT 430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4149 9030 4159 9035 4160 9034 4182 8998
      4164 8982
TIME...MOT...LOC 2122Z 237DEG 52KT 4180 8976

$$

DLF

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 24, 3:23 PM CDT, 24 minutes earlier.

Area forecast discussion, Jun 24, 3:23 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
323 PM CDT MON JUN 24 2013

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013

VARIOUS HIRES AND OTHER NEAR TERM GUIDANCE ALL OVER THE MAP FOR
TONIGHT AFTER CURRENT MCS BLOWS THROUGH THE CWA BY EARLY EVENING.
BULK OF BETTER SUPPORT AND INCOMING WAVE FOCUSES OFF JUST TO THE
NORTH WITH NEW MCS DEVELOPMENT ACRS MN INTO WI AND FAR NE
IOWA...BUT FEEL REMNANT OUTFLOW BOUNDARIES AND COOL POOLS OVER THE
AREA IN WAKE OF CURRENT SYSTEM MAY BE A FOCAL POINT FOR NOCTURNAL
LLJ JET TO STREAM INTO AND INITIATE NEW CONVECTION LATER TONIGHT
INTO EARLY TUE MORNING AFTER A MID EVENING LULL. WILL KEEP HIGHER
CHC POPS GOING CWA-WIDE WITH UNCERTAINTIES TONIGHT INTO TUE AM. PW
FEED OF 1.6-1.8+ INCHES SUGGESTS ANY MORE STORMS CAPABLE OF MORE
UNNEEDED HEAVY RAIN AND WILL EXTEND ONGOING FLASH FLOOD WATCH
THROUGH 12Z TUE. IF WE LUCK OUT...HEAVIER CONVECTION MAY FALL BOTH
TO THE NORTH AND SOUTH OF THE HEAVY RAIN HIT AREAS OF LAST NIGHT
AND THIS MORNING BUT CAN/T TAKE THAT CHANCE AND AGAIN THE FFA
EXTENDED INTO TUE MORNING. OF COURSE WHAT LINGERS OUT OF TONIGHT
WILL EFFECT TOMORROW IN ONGOING CONVECTIVE CYCLE UNDER RING OF
FIRE...WILL KEEP CHC POPS GOING THROUGH THE DAY WITH WARM TEMPS.
WARM UP DEPENDENT ON CONVECTIVE DEBRIS AS HAS BEEN THE PATTERN
OVER THE PAST SEVERAL DAYS.    ..12..

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 300 PM CDT MON JUN 24 2013

FORECAST FOCUS ON SIGNIFICANT HEAVY RAIN/FLASH FLOODING TUESDAY
NIGHT. THEN A PATTERN CHANGE TO COOLER TEMPERATURES THIS WEEKEND
INTO NEXT WEEK.

TUESDAY NIGHT...MCS GENERATION TOOL SUGGESTS A LARGE MCS TO DEVELOP
ACROSS OUR NORTHERN HALF CWA...IN AREAS THAT HAD SIGNIFICANT TO
MAJOR FLASH FLOODING LAST NIGHT. LOW LEVEL JET WILL BE STRENGTHENING
TO 50 KNOTS IN MO WITH LIGHTER WINDS IN WI. THIS SETS UP THE MCS ON
THE NOSE OF THE JET WITH STRONG SPEED CONVERGENCE ACROSS THE
NORTHERN HALF OF THE CWA. A FRONTAL BOUNDARY WILL ALSO BE DRAPED
ACROSS THE AREA AND A SIGNIFICANT SHORT WAVE ARRIVING. PRECIPITABLE WATERS
INCREASE TO OVER 2 INCHES WHICH IS IN THE 99TH PERCENTILE FOR JUNE.
THE POTENTIAL EXISTS FOR REPEATING/BACKBUILDING THUNDERSTORMS
INCREASING THE FLASH FLOOD THREAT. RAINFALL AMOUNTS OF 3 TO 6 INCHES
CERTAINLY FEASIBLE WHICH WOULD CAUSE SERIOUS/MAJOR FLASH FLOODING
AGAIN.

WEDNESDAY THROUGH MONDAY...NORTHWEST FLOW GRADUALLY DEEPENS ACROSS
THE MIDWEST AS MAJOR CHANGE TO A MUCH MORE AMPLIFIED PATTERN...WITH
A DEEP TROUGH EAST/RIDGE WEST. THIS WILL ALLOW COOLER TEMPERATURES
INTO THE MIDWEST WITH A CHANCE OF SHOWERS IN OR NEAR THE CWA.

HAASE

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1250 PM CDT MON JUN 24 2013

UNSETTLED AFTERNOON TO SAY THE LEAST FOR THE TERMINALS. CID...DBQ
AND MLI ALL TO GET ROUNDS OF THUNDERSTORMS AND BOUTS OF MVFR TO
IFR CONDITIONS AS THEY/STORMS PASS FROM NOW THROUGH 20Z. THEN A ROUND OF
STRONG TO SVR STORMS TO IMPACT CID...DBQ AND BRL FROM 20Z-01Z OR
SO FROM THE WEST. STRONG VARIABLE WINDS POSSIBLE IN VCNTY OF ALL
TERMINALS WITH THE STORMS THROUGH 00Z TONIGHT. HEAVY RAIN
OCCASIONALLY REDUCING VSBYS TO UNDER A MILE AT TIMES AS WELL THIS
AFTERNOON. HARD TO TIME MVFR TO VFR WINDOWS BETWEEN THE STORMS.
MORE NOCTURNAL STORMS POSSIBLE AGAIN LATER TONIGHT AFTER A MID
EVENING LULL.    ..12..

&&

.HYDROLOGY...
ISSUED AT 300 PM CDT MON JUN 24 2013

LOCALLY HEAVY RAINFALL ON THE BASINS OVER THE PAST 24-36 HRS...AND
EXPECTED MORE OF 1-2 INCH PLUS AMOUNTS THROUGH TUE WILL DRIVE AREA
RIVERS UP AGAIN...BOTH ON SECTIONS OF THE MISSISSIPPI AND
INCOMING TRIBUTARIES. THE ROCK...WAPSI AND PECATONICA RIVERS
ALREADY COMING UP FAST AND HAVE NEW WARNINGS ON SOME FCST POINTS.
MORE MAY NEED TO BE ISSUED OVER THE NEXT 12-18 HRS. THE UPPER
MAQUOKETA RIVER ALSO EXPERIENCING RISES. SEE THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR UPDATED INFORMATION.     ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BENTON-BUCHANAN-
     CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-
     KEOKUK-LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BUREAU-CARROLL-
     HENRY IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

MO...NONE.
&&

SHORT TERM...12
LONG TERM...HAASE
AVIATION...12
HYDROLOGY...12
Hazardous weather outlook, Jun 24, 7:12 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
712 AM CDT MON JUN 24 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-251215-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
712 AM CDT MON JUN 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

SEVERAL ROUNDS OF THUNDERSTORMS WILL MOVE ALONG AND NORTH OF THE
INTERSTATE 80 CORRIDOR THROUGH MUCH OF THE DAY. RAINFALL TOTALS
OF 2 TO LOCALLY OVER 6 INCHES WILL BE LIKELY. AMOUNTS OVER 3
INCHES WILL RESULT IN FLASH FLOODING OF URBAN AREAS AS WELL AS
LOW SPOTS...CREAKS...AND TRIBUTARY RIVERS.

FLASH FLOOD WARNINGS ARE IN EFFECT FOR PARTS OF THE AREA.
A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS NORTH OF A LINE FROM
OTTUMWA IOWA...TO GALESBURG ILLINOIS...TO LA SALLE ILLINOIS.

SOME OF THE STRONGER THUNDERSTORMS TODAY MAY SURPASS SEVERE LIMITS
PRODUCING QUARTER SIZED HAIL OR LARGE OR DAMAGING WINDS OF 60 MPH
OR MORE.

THE STORM PREDICTION CENTER HAS THE ENTIRE AREA IN A SLIGHT RISK
FOR SEVERE STORMS.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL STORMS ARE EXPECTED TUESDAY THROUGH WEDNESDAY NIGHT.
ANY ADDITIONAL HEAVY RAINS WILL ONLY AGGRAVATE ANY ONGOING
FLOODING CONCERNS OR MAY CREATE NEW ONES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS AFTERNOON.
REPORTS OF HEAVY RAINFALL OVER 1 INCH AND ANY FLOODING ISSUES
WOULD BE APPRECIATED.

14

In the hours before

Local storm report, Jun 24, 3:25 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
325 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TORNADO          N MUSCATINE             41.42N 91.07W
06/24/2013                   MUSCATINE          IA   LAW ENFORCEMENT

            TORNADO ON THE GROUND WITH SEMI TRUCK OVERTURNED ON
            HIGHWAY 61 AND INDEPENDENCE ST NEAR BLAINS FARM AND
            FLEET.

&&

GROSS
Local storm report, Jun 24, 3:29 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
329 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     MUSCATINE MUNICIPAL AIR 41.37N 91.15W
06/24/2013  M51 MPH          MUSCATINE          IA   AWOS

&&

GROSS
Local storm report, Jun 24, 3:31 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TORNADO          3 N STANWOOD            41.94N 91.15W
06/24/2013                   CEDAR              IA   LAW ENFORCEMENT

&&

GROSS
Local storm report, Jun 24, 3:33 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
333 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TORNADO          N MUSCATINE             41.42N 91.07W
06/24/2013                   MUSCATINE          IA   TRAINED SPOTTER

            SEMI TRUCKS FLIPPED OVER ON RT 61 NEAR THE MENARDS AND
            BLAINS FARM AND FLEET.

&&

GROSS
Local storm report, Jun 24, 3:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
336 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND GST     3 N STANWOOD            41.94N 91.15W
06/24/2013  E60 MPH          CEDAR              IA   LAW ENFORCEMENT

&&

GROSS
Local storm report, Jun 24, 3:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
346 PM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND GST     DAVENPORT               41.56N 90.60W
06/24/2013  M66 MPH          SCOTT              IA   ASOS

            NATIONAL WEATHER SERVICE AT THE DAVENPORT AIRPORT. TREE
            DOWN.

&&

HAASE

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:43 PM CDTRiver Flood WarningDVNMercer17 days
Jun 23, 9:43 PM CDTRiver Flood WarningDVNHenderson, Mercer18 days
Jun 24, 1:19 AM CDTSevere Thunderstorm WarningDVNHenry, Rock Island41 min
Jun 24, 6:09 AM CDTFlash Flood WarningDVNBureau, Henry, Rock Island, Whiteside6 hr
Jun 24, 7:02 AM CDTFlash Flood WarningDVNHenry, Mercer, Rock Island6 hr
Jun 24, 10:34 AM CDTRiver Flood WarningDVNStephenson10 days
Jun 24, 10:34 AM CDTRiver Flood WarningDVNHenry, Rock Island, Whiteside15 days
Jun 24, 10:34 AM CDTRiver Flood WarningDVNHenry, Rock Island12 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNJo Daviess8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNJo Daviess8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNCarroll, Whiteside8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island, Whiteside10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island13 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island14 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNMercer, Rock Island15 days
Jun 24, 12:33 PM CDTSpecial Weather StatementDVNRock Island57 min
Jun 24, 2:51 PM CDTRiver Flood WarningDVNHenry3 days
Jun 24, 3:07 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Rock Island, Warren38 min
Jun 24, 3:35 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island, Warren, Whiteside40 min
Jun 24, 3:47 PM CDTTornado WarningDVNBureau, Henry, Whiteside28 min
Jun 24, 3:50 PM CDTTornado WarningDVNRock Island, Whiteside40 min
Jun 24, 4:09 PM CDTTornado WarningDVNBureau, Henry36 min
Jun 24, 4:14 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam46 min
Jun 24, 4:15 PM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson, Whiteside45 min
Jun 24, 4:36 PM CDTSevere Thunderstorm WarningDVNBureau24 min

Nearby

Tornado Warnings in Illinois, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.